# SDR 95ZZZX1151

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6626D
- Make and model: Beech C 23
- Aircraft serial: M2179
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB 518, FOUND CRIMP NUT LOOSE AS SHOWN IN STEP 2 OF BULLETIN.  SUBMITTER SUGGESTS CRIMP NUT LOOSE DUE TO POOR DESIGN.
